# SDR YENA2021111000748

- Difficulty date: November 7, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 4904
- Aircraft time: 37,828 hours, 13,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 860744
- Condition: Failed
- Location: 12wl-Batt
- Part time: 4,255 hours, 1,511 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 125, JFK-TPA. EPSU (11 WL) FAILED BITE TEST "UNIT FAULT" ; REPLACED EPSU BATTERY IAW AMM 33-51-38.
